# SDR SWAA062063

- Difficulty date: June 14, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- Aircraft time: 40,234 hours, 34,433 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND RT HORIZONTAL STAB SKIN CRACKED AT LOWER SURFACE, STA 70.  REPAIRED SKIN PER SRM.
